# SDR UALA2010102103892

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 63,109 hours, 11,530 cycles
- Engine: Pwa PW4077
- Engine time: 32,344 hours, 6,860 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Part number: 471111203600U
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR1 ENG OIL LOSS.  ACP OIL SERVICE FOR NR1 ENG BETWEEN 0.5 AND 1.5 HOUR AFTER ENGINE SHUTDOWN (ON ARRIVAL). ONCE AMOUNT OF OIL ADDED IS DETERMINED NEED TO ACCOMPLISH OIL SVC ASAP. SERVICED NR1 ENG OIL. 15 QUARTS ADDED. REPLACED NR 1 ENG NR 4 BEARING COMPARTMENT COVER & O-RING PER MM. IDLE LEAK CHECKED, NO LEAKS NOTED.
